# SDR CA091125004

- Difficulty date: November 18, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 27,027 hours
- Engine: Garrtt TPE33111U
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 31081251
- Condition: Failed
- Location: Rt Engine
- Part time: 3,247 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A/C CAME IN FOR A ROUTINE FUEL NOZZLE CHANGE ON THE RT ENGINE.  THE MECHANIC AT THAT TIME WAS DOING A SCHEDULED BOROSCOPE AND BEFORE PUTTING THE NEW FUEL NOZZLES IN HAD FOUND SOME DISCREPANCIES INSIDE THE ENGINE.  THE MECHANIC THEN NOTIFIED THE TURBINE SHOP TO COME AND DO AN EVALUATION ON THE NOTED DAMAGE.  THE ENGINE WAS THEN REMOVED AND FORWARDED TO THE ENGINE SHOP FOR REPAIR.  THE NOTED DAMAGE WAS FOUND TO BE 3 OF THE 36 TURBINE ROTOR BLADES HAD FAILED AND HAD PIECES OF MATERIAL MISSING FROM THE BLADES.  THE FAILED NR 1 TURBINE ROTOR WAS FORWARDED TO A METALLURGICAL LAB FOR EVALUATION ON THE FAILURE.  THE METALLURGICAL EVALUATION REPORT WILL BE ADDED TO THIS SDR AT A LATER DATE WHEN RECEIVED. (TC NR 20091125004)
